# SDR DALA2022022201179

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 63,998 hours, 8,094 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 EROSION FLAP TRACK FAIRING 533CB FWD LOWER EDGE ON LH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 597174-14. (2126728)
